# SDR HEEA967373

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve Assembly
- Part number: 205060612003
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING INTERNALLY WHEN CLOSED.
